# SDR ASAA0240039

- Difficulty date: April 6, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746141
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND AREA OF EXPOSED FIBER ON UPPER SKIN OF LEFT ELEVATOR UNDER TAB DRIVE ROD FAIRING OUTBOARD OF AFT FASTENER.  REPAIRED IAW EA.  (M)
